Alert archive / California / River Flood Advisories in 2016
River Flood Advisory 5, NWS Eureka, CA
NWS Eureka, CA issued this river flood advisory at Mar 13, 2016, 10:29 PM PDT for Mendocino County, California. It was in force for 10 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2016, 10:29 PM PDT (05:29 UTC)
- Expired
- Mar 14, 2016, 8:00 AM PDT
- In force
- 10 hr
- Issued by
- NWS Eureka, CA
- Area
- Storm-based polygon
County Mendocino County, CA
The radar
The Beale AFB radar (KBBX), 140 km from the middle of the area, began a volume at 05:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Russian River near Hopland (HOPC1). The gauge peaked at 15.64 ft at Mar 14, 2016, 1:00 AM PDT.
- Minor stage
- 15 ft
- Moderate stage
- 23 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 11462500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
021
WGUS86 KEKA 140529
FLSEKA
FLOOD ADVISORY
NATIONAL WEATHER SERVICE EUREKA, CA
1029 PM PDT SUN MAR 13 2016
...The National Weather Service in Eureka has issued a flood advisory
for the RUSSIAN RIVER...
RUSSIAN RIVER near Hopland affecting Mendocino County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Do not drive your car across flooded roadways. It only takes about
two feet of water to float most vehicles. For area road conditions...
call CALTRANS at 1-800-427-7623.
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR
LOCAL TV OR RADIO STATIONS.
The next statement will be issued by 5 AM Monday or as
warranted by changing conditions.
&&
CAC045-141500-
/O.NEW.KEKA.FL.Y.0005.160314T0530Z-160314T1500Z/
/HOPC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1029 PM PDT SUN MAR 13 2016
THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A
* FLOOD ADVISORY FOR THE RUSSIAN RIVER NEAR HOPLAND.
* UNTIL MONDAY MORNING.
* AT 10:00 PM SUNDAY THE STAGE WAS 15.0 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 15.5 FEET TONIGHT.
THE RIVER IS THEN FORECAST TO RECEDE BELOW 15.0 FEET AROUND 8 AM
MONDAY. THE RIVER WILL CONTINUE TO RECEDE TO AROUND 10 FEET BY 5
PM MONDAY.
* IMPACTS....AT AROUND 15.0 FEET THE RIVER MAY FLOOD HWY 175 NEAR
HOPLAND.
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$1 follow-up statement
417
WGUS86 KEKA 141326
FLSEKA
FLOOD ADVISORY
NATIONAL WEATHER SERVICE EUREKA, CA
626 AM PDT MON MAR 14 2016
...The flood advisory is cancelled for the Russian River
near Hopland...
Scattered light rain showers will continue through today.
Rains will diminish tonight.
This is the last statement that will be issued for this
event.
&&
CAC045-141356-
/O.CAN.KEKA.FL.Y.0005.000000T0000Z-160314T1500Z/
/HOPC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
626 AM PDT MON MAR 14 2016
The flood advisory is cancelled for the Russian River near
Hopland.
* At 6:00 AM Monday...the stage was 14.1 feet.
* Flood stage is 21.0 feet.
* Forecast...the river has crested and will continue to
fall to 7.0 feet by Tuesday morning.
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this river flood advisory went out at Mar 13, 3:23 PM PDT, 7 hours 6 minutes earlier.
Area forecast discussion, Mar 13, 3:23 PM PDT, 7 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
323 PM PDT SUN MAR 13 2016
.SYNOPSIS...SHOWERS WILL CONTINUE ACROSS MUCH OF THE REGION
TONIGHT THROUGH TOMORROW AND SNOW LEVELS WILL FALL TO AROUND 3000
FEET THIS EVENING. AREA RIVERS WILL CONTINUE TO RISE THROUGH THE
EVENING AND MANY ARE LIKELY TO REACH MONITOR STAGE. A DRYING AND
WARMING TREND IS EXPECTED TUESDAY THROUGH THE END OF THE WORK
WEEK.
&&
.DISCUSSION...
.SHORT TERM...TODAY THROUGH WEDNESDAY...MODERATE TO HEAVY RAIN
CONTINUES TO FALL ACROSS PARTS OF THE REGION THIS AFTERNOON AS A
COLD FRONT APPROACHES. SATELLITE IMAGERY REVEALS A TIGHTLY WOUND UP
LOW PRESSURE SYSTEM CURLING UP TOWARDS THE NORTHWEST WASHINGTON
COAST...WITH A TRAILING COLD FRONT DRAPED TO THE SOUTH SOUTHWEST
ACROSS THE COASTAL WATERS OF SOUTHERN OREGON AND NORTHWEST
CALIFORNIA. AHEAD OF THIS FRONTAL BOUNDARY IN THE WARM SECTOR...A
PLUME OF RICH MOISTURE HAS BEEN DIRECTED AT THE NORTHWEST CALIFORNIA
COAST FOR MUCH OF THE DAY...AND HAS RESULTED IN PERSISTENT MODERATE
TO HEAVY RAIN ACROSS THE REGION WITH THE HELP OF OROGRAPHIC LIFT.
THE HEAVIEST RAIN HAS GENERALLY BEEN RESTRICTED TO TWO REGIONS...THE
HILLS OF DEL NORTE COUNTY AND SOUTHERN HUMBOLDT/NORTHEAST MENDOCINO
COUNTIES...THE LATTER OF WHICH HAS RESULTED IN LOCALIZED SMALL
STREAM FLOODING ISSUES ACROSS PARTS OF SOUTHERN HUMBOLDT COUNTY.
FARTHER SOUTH ACROSS MENDOCINO COUNTY...RAINFALL TOTALS HAVE BEEN
LOWER THAN ANTICIPATED THUS FAR AS THE HEAVIEST RAIN HAS REMAINED
SLIGHTLY TO THE NORTH ACROSS THE EEL AND MAD RIVER BASINS. WHILE
THIS RAIN IS EXPECTED TO EVENTUALLY SHIFT SOUTH AS THE COLD FRONT
PUSHES ON SHORE...RIVERS SUCH AS THE RUSSIAN AND NAVARRO ARE LIKELY
TO CREST SLIGHTLY LOWER THAN PREVIOUS FORECASTS...ALTHOUGH THE
NAVARRO IS STILL FORECAST TO ECLIPSE FLOOD STAGE.
LATER IN THE AFTERNOON AND EARLY EVENING...A COLD FRONT WILL BEGIN
TO PUSH THROUGH THE REGION...CAUSING SNOW LEVELS TO DROP QUICKLY
FROM 6000 FEET AROUND 3000 FEET OVERNIGHT. AS THIS
OCCURS...CONVECTIVE SHOWERS WILL BECOME THE DOMINANT PRECIPITATION
TYPE AND WAVES OF THESE SHOWERS WILL MOVE ONTO THE COAST THROUGH THE
NIGHT AND MUCH OF THE DAY TOMORROW. THIS WILL LIKELY BRING
ACCUMULATING SNOWS DOWN TO AROUND 3000 FEET ACROSS MUCH OF THE
REGION...WITH PERHAPS SOME LIGHT SNOW MIXING IN AS LOW AS 2500 FEET.
HEAVIEST AMOUNTS ARE EXPECTED TO FALL ACROSS THE HILLS OF
HUMBOLDT...DEL NORTE...AND WESTERN/NORTHERN TRINITY COUNTIES AT
ELEVATIONS ABOVE 4000 FEET...AS THIS IS WHERE THE STRONGEST SHOWER
ACTIVITY IS EXPECTED TO OCCUR WITH MINIMAL MELTING. BETWEEN 3000 AND
4000 FEET...AT LEAST SOME MELTING WILL LIKELY EAT INTO SNOW TOTALS
EARLY ON...BUT THE POTENTIAL IS THERE FOR 1 TO 3 INCHES OF SNOW TO
ACCUMULATE. SNOW BELOW 3000 FEET WILL LIKELY BE BRIEF AND MELT
QUICKLY..BUT A LIGHT DUSTING WILL BE POSSIBLE IN PLACES LIKE
KNEELAND...THE BALD HILLS...AND BERRY SUMMIT ON HIGHWAY 299 TONIGHT.
SHOWERS WILL DIMINISH IN COVERAGE THROUGH THE DAY TOMORROW...AND
SNOW SHOULD BEGIN TO MELT FROM THE ROADWAYS BY LATE MORNING/EARLY
AFTERNOON. WINDS WILL ALSO CONTINUE TO GRADUALLY DECREASE THROUGH
THE EVENING AS THE COLD FRONT PASSES THROUGH.
WEATHER CONDITIONS WILL TAKE A TURN FOR THE DRY TUESDAY AND
WEDNESDAY AS AN UPPER LEVEL RIDGE BUILDS ACROSS THE WEST COAST.
DAYTIME TEMPERATURES WILL ALSO BEGIN A WARMING TREND...HOWEVER
MORNING TEMPERATURES MAY BE COLD ENOUGH IN THE VALLEYS TO RESULT IN
A FROST BOTH TUESDAY AND WEDNESDAY...ALTHOUGH REDEVELOPING INTERIOR
VALLEY FOG/STRATUS MAY HELP TO PREVENT THIS IN A FEW LOCATIONS. /BRC
.LONG TERM...THURSDAY THRU SATURDAY...HIGH AMPLITUDE RIDGING IS
FORECAST TO DEVELOP OVER THE PACIFIC NORTHWEST THIS WEEK AS A
DEEP TROUGH DIGS ACROSS THE NORTHERN PACIFIC. THIS WILL PROMOTE
WARM AND DRY WEATHER ACROSS NORTHERN CALIFORNIA WITH INTERIOR
AREAS EXPECTED TO GET SOME ABOVE NORMAL DAYTIME TEMPERATURES. SOME
EASTERLY FLOW WILL DEVELOP EARLY THURSDAY MORNING AS A THERMAL
SURFACE TROUGH SHIFTS WEST. THIS COULD BRING SLIGHTLY WARMER
TEMPERATURES AND MOSTLY CLEAR CONDITIONS TO COASTAL AREAS MAKING
FOR A PRETTY NICE DAY ON THURSDAY. THEN BY NEXT WEEKEND MODELS
INDICATE THE UPPER TROUGH OFFSHORE WILL PINWHEEL DISTURBANCES OVER
THE AREA. MODELS SUGGEST THERE WILL BE A POTENTIAL FOR LIGHT RAIN
SATURDAY AND EVEN SUNDAY BUT UNCERTAINTY IS VERY HIGH AT THIS TIME.
GIVEN THAT IT IS DAY SEVEN/EIGHT AND WE ARE INTO TRANSITION SEASON
WHEN MODELS REALLY STRUGGLE WITH THE MID TERM AND THE PROXIMITY OF
THE HIGH AMPLITUDE RIDGE, A LIKELY OUTCOME IS THE RIDGE WILL
SIGNIFICANTLY WEAKEN THESE APPROACHING SYSTEMS AND/OR RESTRICT ANY
RAINFALL. IT IS STILL TOO EARLY TO TELL SO CLIMO POPS WERE CONTINUED
IN THE FORECAST FOR NOW. WE WILL ADJUST AS CONFIDENCE IMPROVES.
KML/MKN
&&
.AVIATION...SHOWERS WILL SLOWLY DECREASE FROM SOUTH TO NORTH
TONIGHT INTO MONDAY AS A LOW PRESSURE SYSTEM TRACKS OVER THE
PACIFIC NORTHWEST. VFR TO MVFR CONDITIONS WILL PREVAIL WITH IFR
BEING POSSIBLE IF HEAVIER SHOWERS DEVELOP OR IF TERMINALS ARE
LOCATED ON OR NEAR MOUNTAINOUS TERRAIN. KAR
&&
.MARINE...JUST AS THE GALES HAVE SETTLED, A LARGE WESTERLY SWELL HAS
BUILT ACROSS THE WATERS CAUSING THE SEA STATE TO APPROACH 21 FT AND
GENERATE 23 TO 25 FT BREAKERS IN THE SURF ZONE. A HAZARDOUS SEAS
WARNING HAS BEEN ISSUED FOR THE ENTIRE COASTAL WATERS THIS AFTERNOON
WHILE SMALL CRAFT ADVISORIES WILL CONTINUE THROUGH TUESDAY AS
EXPECTED.
MOVING INTO THE UPCOMING WEEK, AS HIGH PRESSURE BUILDS OVER THE WEST
COAST THE PRESSURE GRADIENT DRIVING SOUTHERLY WINDS WILL RELAX HENCE
WINDS WILL DECREASE MONDAY. AS THE HIGH PRESSURE BUILDS A SURFACE
THERMAL TROUGH WILL DEVELOP. THIS WILL CAUSE NORTH WINDS TO INCREASE
TO 15 TO 20 KT ON WEDNESDAY. WINDS SHOULD DECREASE AGAIN LATE IN THE
WEEK OR BY SATURDAY AS AN APPROACHING TROUGH ATTEMPTS TO BUST UP THE
RIDGE BUT WE WILL HAVE TO WAIT AND SEE HOW THE UPPER LEVEL PATTERN
DEVELOPS. MEANWHILE THE WESTERLY SWELL WILL DIMINISH THROUGH THE
WEEK AND SHORTER PERIOD WAVES SHOULD DEVELOP IN RESPONSE TO THE
NORTH WINDS BY MID-WEEK. KML/MKN
&&
.HYDROLOGY...AN AREAL FLOOD WATCH REMAINS IN EFFECT FOR THE REGION
THROUGH TONIGHT WITH PERIODS OF MODERATE TO HEAVY RAIN POSSIBLE INTO
THE EVENING HOURS. RIVERS...STREAMS...AND CREEKS HAVE RISEN SHARPLY
IN RESPONSE TO THE HEAVY RAIN TODAY. THE RISK OF SMALL STREAM
FLOODING WILL GRADUALLY DECREASE THIS EVENING AS THE HEAVY RAIN
COMES TO AN END. THE NAVARRO RIVER NEAR NAVARRO IS FORECAST TO RISE
ABOVE FLOOD STAGE THIS EVENING AND CREST NEAR 27 FEET LATE TONIGHT.
THE RUSSIAN RIVER NEAR HOPLAND IS NOW EXPECTED TO CREST NEAR 14
FEET...JUST BELOW THE ADVISORY LEVEL. THE MAD RIVER AT ARCATA AND
THE EEL RIVER AT FERNBRIDGE ARE BOTH FORECAST TO EXCEED MONITOR
STAGES. ALL MAIN STEM RIVERS WILL BEGIN TO FALL ON MONDAY AS RAIN
DECREASES. RPA/STP
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
FLOOD WATCH THROUGH LATE TONIGHT FOR CAZ001>004-076.
WINTER WEATHER ADVISORY UNTIL 11 AM PDT MONDAY FOR CAZ004.
WIND ADVISORY UNTIL 5 PM PDT THIS AFTERNOON FOR CAZ003.
HIGH SURF ADVISORY UNTIL 1 AM PDT MONDAY FOR CAZ001-002.
WINTER WEATHER ADVISORY UNTIL 11 AM PDT MONDAY FOR CAZ003.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 5 PM PDT TUESDAY
FOR PZZ450-455-470-475.
HAZARDOUS SEAS WARNING UNTIL 3 AM PDT MONDAY
FOR PZZ450-455-470-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
FOR FORECAST ZONE INFORMATION
SEE FORECAST ZONE MAP ONLINE:
HTTP://WWW.WEATHER.GOV/EUREKA/ZONEMAP.PNGHazardous weather outlook, Mar 13, 3:40 PM PDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 340 PM PDT SUN MAR 13 2016 CAZ002-142245- MENDOCINO COAST- 340 PM PDT SUN MAR 13 2016 ...HIGH SURF ADVISORY IN EFFECT UNTIL 1 AM PDT MONDAY... ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. HEAVY RAIN TODAY MAY RESULT IN LOWLAND OR SMALL STREAM FLOODING. THE NAVARRO RIVER MAY ALSO EXCEED FLOOD STAGE TONIGHT. A HIGH SURF ADVISORY IS IN EFFECT FROM 3 PM THIS AFTERNOON THROUGH 1 AM MONDAY MORNING AS A LARGE OCEAN SWELL IMPACTS THE COAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A LIGHT FROST WILL BE POSSIBLE TUESDAY MORNING...PARTICULARLY IN INTERIOR PROTECTED VALLEYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ003-142245- NORTH COAST INTERIOR- 340 PM PDT SUN MAR 13 2016 ...WIND ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM PDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. HEAVY RAIN TODAY MAY RESULT IN LOWLAND OR SMALL STREAM FLOODING. A WINTER WEATHER ADVISORY IS IN EFFECT FROM 5 PM TONIGHT UNTIL 11 AM MONDAY MORNING. A COLD FRONT WILL PASS THROUGH THE REGION THIS EVENING ALLOWING SNOW LEVELS TO FALL TONIGHT TO NEAR 3000 FEET BY OVERNIGHT TONIGHT. LIGHT SNOW ACCUMULATIONS MAY RESULT IN TRAVEL IMPACTS TONIGHT THROUGH MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SNOW SHOWERS AT ELEVATIONS PRIMARILY OVER 3000 FEET MAY RESULT IN TRAVEL IMPACTS THROUGH MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ001-142245- REDWOOD COAST- 340 PM PDT SUN MAR 13 2016 ...HIGH SURF ADVISORY IN EFFECT UNTIL 1 AM PDT MONDAY... ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. WHILE WIDESPREAD HEAVY RAIN IS DIMINISHING...SHOWERS WILL CONTINUE THROUGH THE NIGHT...AND MAIN STEM RIVERS ARE EXPECTED TO PEAK LATE THIS EVENING AND OVERNIGHT. A HIGH SURF ADVISORY IS IN EFFECT FROM 3 PM THIS AFTERNOON THROUGH 1 AM MONDAY MORNING AS A LARGE OCEAN SWELL IMPACTS THE COAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ076-142245- MENDOCINO INTERIOR- 340 PM PDT SUN MAR 13 2016 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. A COLD FRONT WILL PASS THROUGH THE REGION THIS AFTERNOON ALLOWING SNOW LEVELS TO FALL TONIGHT TO NEAR 3500 FEET. LIGHT SNOW ACCUMULATIONS MAY RESULT IN TRAVEL IMPACTS TO HIGH ELEVATION RURAL ROADWAYS LATE TONIGHT THROUGH MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SNOW SHOWERS AT ELEVATIONS PRIMARILY OVER 3500 FEET MAY RESULT IN TRAVEL IMPACTS ON HIGH ELEVATION RURAL ROADWAYS MONDAY MORNING. FROST WILL BE POSSIBLE TUESDAY MORNING ACROSS PROTECTED INTERIOR VALLEYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ004-142245- UPPER TRINITY RIVER- 340 PM PDT SUN MAR 13 2016 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM PDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. HEAVY RAIN TODAY MAY RESULT IN LOWLAND OR SMALL STREAM FLOODING. A WINTER WEATHER ADVISORY IS IN EFFECT FROM 5 PM TONIGHT UNTIL 11 AM MONDAY MORNING. A COLD FRONT WILL PASS THROUGH THE REGION THIS EVENING ALLOWING SNOW LEVELS TO FALL TONIGHT TO NEAR 3000 FEET BY OVERNIGHT TONIGHT. LIGHT SNOW ACCUMULATIONS MAY RESULT IN TRAVEL IMPACTS TONIGHT THROUGH MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT. SNOW SHOWERS AT ELEVATIONS PRIMARILY OVER 3000 FEET MAY RESULT IN TRAVEL IMPACTS MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 3:18 AM PDT | River Flood Warning | EKA | Humboldt | 6 hr |
| Mar 14, 2:26 PM PDT | Frost Advisory | EKA | 19 hr |
Nearby
River Flood Advisories in California, 2016Every river flood advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.